A contraction prlnciple in semimetrlc spaces

Mihaly Bessenyei, Z. Páles

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

A branch of generalizations of the Banach Fixed Point Theorem replaces contractivity by a weaker but still effective property. The aim of the present note is to extend the contraction principle in this spirit for such complete semimetric spaces that fulfill an extra regularity property. The stability of fixed points is also investigated in this setting. As applications, fixed point results are presented for several important generalizations of metric spaces.

Original languageEnglish
Pages (from-to)515-524
Number of pages10
JournalJournal of Nonlinear and Convex Analysis
Volume18
Issue number3
Publication statusPublished - Jan 1 2017

Keywords

  • Banach fixed point theorem
  • Contraction principle
  • Iterative fixed point theorems
  • Matkowski fixed point theorem
  • Semimetric spaces

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A contraction prlnciple in semimetrlc spaces'. Together they form a unique fingerprint.

  • Cite this